On
graded algebra bundles
Novi Sad Journal of Mathematics, Tome 29 (1999) no. 3
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1999_29_3a_23,
author = {M.
Popescu and P. Popescu},
title = {On
graded algebra bundles},
journal = {Novi Sad Journal of Mathematics},
pages = {257-265},
year = {1999},
volume = {29},
number = {3},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1999_29_3a_23/}
}
M. Popescu; P. Popescu. On graded algebra bundles. Novi Sad Journal of Mathematics, Tome 29 (1999) no. 3. http://geodesic.mathdoc.fr/item/NSJOM_1999_29_3a_23/